Hello everyone, in this article, we will examine whether the drug called neurontin can cause acne. During this review, we will introduce the drug neurontin. We will try to explain the most common side effects and who should not use it.

What is Neurontin? Neurontin is a prescription medication commonly used to control or prevent epileptic seizures. It is also used in diseases related to nervous tissue. Its key ingredient is gabapentin. Thanks to this substance, the drug tries to change the chemical and electrical processes in the brain. For this reason, the drug should be used under the supervision of a doctor and should be left in the same way. Do not stop the medication abruptly, your doctor will tell you to gradually reduce the medication and then stop the medication. The drug is taken orally. The most common side effects are drowsiness, constant need for sleep and dizziness.

Who should not use Neurontin? First, those who are allergic to the gabapentin substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;

1) Children under 6 years old

2) Those who are addicted to a certain substance

3) Those with COPD

4) Those with liver disease

5) Those with heart disease

6) Those with diabetes

So, does neurontin drug cause acne? According to the research of experts, when the drug Neurontin is used, it does not cause acne. But just because this side effect is not seen, there is no such thing that you will not see it either. If you have acne problems after you use the drug, you should first check your diet. If this problem gets worse, consult your doctor and a dermatologist.

Leave a Reply

Your email address will not be published.